# SDR AALA201801029038

- Difficulty date: December 17, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200A
- Condition: Worn
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT WORN FWD POSITION  ON THE INBD SLAT TRACK NR 5 OF RT WING.  REPLACED THE BOLT IAW AMM 27-84-64.
